Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016 (2016), Article ID 3298289, 12 pages
http://dx.doi.org/10.1155/2016/3298289
Research Article

Interval Oscillation Criteria for Forced Second-Order Nonlinear Delay Dynamic Equations with Damping and Oscillatory Potential on Time Scales

Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo 11757, Egypt

Received 14 April 2016; Accepted 28 June 2016

Academic Editor: Said R. Grace

Copyright © 2016 Hassan A. Agwa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassan A. Agwa, Ahmed M. M. Khodier, and Heba A. Hassan, “Interval Oscillation Criteria for Forced Second-Order Nonlinear Delay Dynamic Equations with Damping and Oscillatory Potential on Time Scales,” International Journal of Differential Equations, vol. 2016, Article ID 3298289, 12 pages, 2016. doi:10.1155/2016/3298289